On the principal extension of complex sets in a Banach algebra

S.T.M. Ackermans

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)146-150
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume70
Issue number2
Publication statusPublished - 1967

Fingerprint

Banach algebra

Cite this

@article{04e14b532311431287afea53cf4f27a0,
title = "On the principal extension of complex sets in a Banach algebra",
abstract = "No abstract.",
author = "S.T.M. Ackermans",
year = "1967",
language = "English",
volume = "70",
pages = "146--150",
journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
issn = "0023-3358",
number = "2",

}

On the principal extension of complex sets in a Banach algebra. / Ackermans, S.T.M.

In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 70, No. 2, 1967, p. 146-150.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - On the principal extension of complex sets in a Banach algebra

AU - Ackermans, S.T.M.

PY - 1967

Y1 - 1967

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 70

SP - 146

EP - 150

JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

SN - 0023-3358

IS - 2

ER -